Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 100, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 3, 2007, 2:32 PM CDT for Navarro County, Texas. It was in force for 118 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 3, 2007, 2:32 PM CDT (19:32 UTC)
- Expired
- May 3, 2007, 4:30 PM CDT
- In force
- 118 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 98 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.5 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 97 J/kg
- Mixed-layer CIN
- -279 J/kg
- Mixed-layer LCL
- 1018 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 10:46 AM CDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 3, 10:46 AM CDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1046 AM CDT THU MAY 3 2007 .UPDATE...CURRENT FORECAST IS IN GOOD SHAPE AND ONLY MADE SOME MINOR ADJUSTMENTS TO POP GRIDS FOR ONGOING ACTIVITY. WATER VAPOR SHOWS UPPER LOW MOVING ACROSS NORTH TEXAS THIS MORNING...WITH ONE ADDITIONAL AREA OF ENHANCED VORTICITY YET TO CROSS THE AREA. VISIBLE IMAGERY SHOWS ABUNDANT SUNSHINE ACROSS THE WESTERN ZONES AND ATMOSPHERE IS UNSTABLE. THINK BEST CHANCES FOR PRECIP WILL REMAIN ACROSS THE EASTERN HALF OF THE CWA...MAINLY EAST OF I35...BUT WILL LEAVE IN 20/30 POPS FOR THE WESTERN HALF OF THE CWA UNTIL UPPER LOW CROSSES THE REGION. SCATTERED CONVECTION ONGOING ACROSS THE SOUTHEASTERN CWA...SOME HAS BEEN MARGINALLY SEVERE. WILL LEAVE CURRENT FLOOD WATCH INTACT UNTIL EXPIRATION AT 4 PM. HAIL WILL BE THE MAIN THREAT WITH TODAYS STORMS. DUNN && .PREV DISCUSSION... /ISSUED 650 AM CDT THU MAY 3 2007/ TEMPORARILY CLEARING OF THE MID LEVEL CLOUD DECK WILL GIVE WAY TO SOME MVFR CEILINGS AND VISIBILITIES THIS MORNING ACROSS ALL TAF SITES. WACO MAY EVEN FALL BELOW 1000 FT FOR A SHORT TIME. CEILINGS SHOULD LIFT TO AROUND 5000 BY MIDDAY AND REMAIN VFR THROUGH THE EVENING. MVFR CEILINGS AND VISIBILITIES WILL MOST LIKELY RETURN TO ALL TAF SITES BEFORE SUNRISE FRIDAY. A SOUTH WIND WILL PREVAIL AT ALL TAF SITES BETWEEN 7 AND 11 KNOTS. LIFT ASSOCIATED WITH PASSING SHORT WAVE WILL YIELD SCATTERED SHOWERS AND THUNDERSTORMS TODAY. IT APPEARS THAT THE BEST CHANCE OF STORMS AT THE TAF SITES WILL FROM EARLY TO MID AFTERNOON. HOWEVER...STORMS SHOULD BE WIDELY SCATTERED SO WILL NOT INCLUDE A PREVAILING GROUP IN THIS TAF PACKAGE. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 67 88 70 88 / 30 20 0 0 0 WACO, TX 79 67 89 70 89 / 50 10 0 0 0 PARIS, TX 74 64 85 67 87 / 70 20 0 0 0 DENTON, TX 77 65 88 70 87 / 20 20 0 0 0 MCKINNEY, TX 76 64 87 69 88 / 40 20 0 0 0 DALLAS, TX 77 67 88 71 88 / 40 20 0 0 0 TERRELL, TX 76 67 87 69 88 / 60 20 0 0 0 CORSICANA, TX 76 68 87 70 88 / 70 20 0 0 0 TEMPLE, TX 80 69 89 70 89 / 50 10 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ135-146>148-158>162-174-175. && 92/91/79
Hazardous weather outlook, May 3, 7:40 AM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 740 AM CDT WED MAY 3 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 740 AM CDT WED MAY 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM...ALONG AND SOUTHEAST OF A CORSICANA...WACO...TO KILLEEN LINE. SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS TODAY. THE WIND THREAT TODAY WILL NOT BE AS HIGH AS IT WAS ON WEDNESDAY. HOWEVER...A FEW STORMS MAY REACH SEVERE LIMITS WITH HAIL UP TO ONE INCH IN DIAMETER. HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE TODAY... ESPECIALLY ACROSS THE SOUTHEAST SECTIONS OF NORTH TEXAS. THUNDERSTORM CHANCES WILL DIMINISH FROM WEST TO EAST THROUGH THE DAY AS THE UPPER LEVEL DISTURBANCE MOVES TOWARD SOUTHEAST OKLAHOMA. .DAYS TWO THROUGH SEVEN... LOW THUNDERSTORM CHANCES WILL RETURN TO NORTH TEXAS SUNDAY THROUGH WEDNESDAY WHEN ANOTHER LOW PRESSURE SYSTEM APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS THROUGH THE AFTERNOON.
In the hours before
Special weather statement, May 3, 11:19 AM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1119 AM CDT THU MAY 3 2007 TXZ145-146-031645- NAVARRO TX-HILL TX- 1119 AM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HILL COUNTY WESTERN NAVARRO COUNTY AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORM FROM 5 MILES NORTHEAST OF WEST...TO NEAR BLOOMING GROVE...TO RISE...MOVING NORTHEAST AT 25 MPH. CITIES IN THE PATH OF THIS LINE OF STORMS INCLUDE BARRY...BLOOMING GROVE...CORSICANA...DAWSON AND HUBBARD. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL... AND PEA TO MARBLE-SIZED HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS WITHIN THIS LINE. LAT...LON 3186 9702 3178 9693 3208 9632 3226 9660 05/
Special weather statement, May 3, 12:08 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1208 PM CDT THU MAY 3 2007 TXZ121-122-135-145-146-031815- VAN ZANDT TX-KAUFMAN TX-HENDERSON TX-NAVARRO TX-HILL TX- 1208 PM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN HILL COUNTY SOUTHEASTERN KAUFMAN COUNTY NAVARRO COUNTY NORTHWESTERN HENDERSON COUNTY SOUTHWESTERN VAN ZANDT COUNTY AT 1208 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A LINE OF STRONG THUNDERSTORMS EXTENDING FROM 8 MILES EAST OF WEST...TO 10 MILES WEST OF CORSICANA...TO NEAR CEDAR CREEK LAKE AND GUN BARREL CITY...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BARRY...BLOOMING GROVE... CORSICANA...DAWSON...ENCHANTED OAKS...GRAYS PRAIRIE...GUN BARREL CITY...KEMP...MABANK...SEVEN POINTS...TOOL AND PURTIS CREEK STATE PARK. PEA TO MARBLE-SIZED HAIL...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE THUNDERSTORMS. IF ANY OF THIS STORM ACTIVITY INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3186 9699 3173 9692 3238 9590 3270 9614
Special weather statement, May 3, 1:00 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 100 PM CDT THU MAY 3 2007 TXZ148-031830- ANDERSON TX- 100 PM CDT THU MAY 3 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... ANDERSON COUNTY AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF PALESTINE...MOVING NORTHEAST AT 30 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART AND PALESTINE. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL IN EXCESS OF ONE INCH...PEA TO MARBLE SIZED HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3172 9592 3157 9580 3162 9528 3206 9566
Local storm report, May 3, 1:31 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
131 PM CDT THU MAY 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD FRISCO 33.14N 96.81W
05/02/2007 COLLIN TX PUBLIC
FOLLOW UP FROM MAY 2ND STORMS...NEIGHBORHOOD STREETS
FLOODEDLocal storm report, May 3, 1:33 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT THU MAY 03 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 PM TSTM WND DMG GARLAND 32.91N 96.63W
05/02/2007 DALLAS TX PUBLIC
FOLLOW UP FROM MAY 2ND STORMS...LARGE TREE LIMBS DOWN 1
MILE NORTH OF DOWNTOWNSpecial weather statement, May 3, 1:33 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
133 PM CDT THU MAY 3 2007
TXZ148-031900-
ANDERSON TX-
133 PM CDT THU MAY 3 2007
...SIGNIFICANT WEATHER ADVISORY FOR...
ANDERSON COUNTY
AT 133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG THUNDERSTORMS BOTH 8 MILES SOUTHEAST OF PALESTINE
AND 12 MILES NORTHWEST OF PALESTINE...MOVING NORTHEAST AT 35 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE ELKHART...FRANKSTON AND
PALESTINE.
VERY HEAVY RAIN...FREQUENT LIGHTNING...SMALL HAIL...AND WIND GUSTS
TO 45 MPH ARE LIKELY WITH EITHER ONE OF THESE STORMS.
LOCALLY HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS
SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS
FLOODED ROADS AS THEY MAY BE WASHED OUT.
LAT...LON 3200 9605 3171 9584 3156 9561 3159 9525
3185 9544 3207 9548
05/The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:02 PM CDT | Flash Flood Warning | FWD | McLennan | 4 hr |
| May 2, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 69 min |
| May 2, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 41 min |
| May 2, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 91 min |
| May 2, 7:23 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| May 2, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Navarro | 50 min |
| May 2, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 74 min |
| May 2, 7:46 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 89 min |
| May 2, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 57 min |
| May 2, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 50 min |
| May 2, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 63 min |
| May 2, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 39 min |
| May 2, 8:37 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 53 min |
| May 2, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 63 min |
| May 2, 8:50 PM CDT | Special Weather Statement | FWD | Falls, McLennan | 25 min |
| May 2, 9:26 PM CDT | Special Weather Statement | FWD | Limestone, Robertson | 34 min |
| May 2, 10:01 PM CDT | Flash Flood Warning | FWD | Robertson | 3 hr |
| May 2, 10:20 PM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| May 3, 7:50 AM CDT | Special Weather Statement | FWD | Hill, Navarro | 25 min |
| May 3, 8:12 AM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 3, 8:48 AM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 3, 8:50 AM CDT | Special Weather Statement | FWD | Hill, Navarro | 40 min |
| May 3, 9:04 AM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 26 min |
| May 3, 9:20 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 55 min |
| May 3, 9:30 AM CDT | Special Weather Statement | FWD | Henderson | 30 min |
| May 3, 9:47 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| May 3, 10:02 AM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| May 3, 11:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| May 3, 11:32 AM CDT | Flash Flood Warning | FWD | Hill, Navarro | 3 hr |
| May 3, 12:08 PM CDT | Special Weather Statement | FWD | Navarro | 67 min |
| May 3, 12:14 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman | 3 hr |
| May 3, 1:00 PM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| May 3, 1:33 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| May 3, 2:30 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| May 3, 5:38 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 37 min |
| May 3, 5:50 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 3, 6:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 67 min |
| May 3, 6:12 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| May 3, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 56 min |
| May 3, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 63 min |
| May 3, 6:48 PM CDT | Special Weather Statement | FWD | Collin | 57 min |
| May 3, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| May 3, 6:59 PM CDT | Tornado Warning | FWD | Hill | 46 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.